Respond to this messageReturn to Index
Original Message
  • You can do it!!
    • Anon7 (no login)
      Posted Jul 4, 2011 10:09 PM

      Have you done any OE stim cycles? Lupron is no different than menopur or Gonal-f - same type deal. My issue with Lupron was that for the first 5 days I was on a high dose (20iu) and BCP's and I was in a horrible and depressed mood and really should have been shut off from society! I was like a really pissy Jim Carey/Liar Liar. A thought couldn't come into my head without me wanting to spit it out. Yikes! Not good for the work place. happy.gif

      After that initial 5 days, my dose was lowered to 10iu and I stopped the BCPs, it wasn't nearly as bad. The shot itself isn't that bad.

      I think the 'really bad' one you are talking about is the PIO (progesterone in oil). I couldn't do that one. Had to settle for a much, much more expensive alternative (crinone). Don't worry about that one yet. Just do the next thing in front of you, which is the lupron shot tomorrow.

      Good Luck!
    Login Status
  • You are not logged in
    • Login
      Password
       

      Optional
      Provides additional benefits such as notifications, signatures, and user authentication.


      Create Account
    Your Name
    Your Email
    (Optional)
    Message Title
    Message Text
    Image Services Photobucket.com
    Options Enable formatted text (Huh?)
    Also send responses to my email address
          


    Find more forums on FertilityCreate your own forum at Network54
     Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement